Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 982753, 16 pages
http://dx.doi.org/10.1155/2013/982753
Research Article

Estimates for Unimodular Multipliers on Modulation Hardy Spaces

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Mathematics, University of Wisconsin-Milwaukee, Milwaukee, WI 53201, USA
3School of Science, Hangzhou Dianzi University, Hangzhou 310016, China

Received 23 November 2012; Accepted 23 January 2013

Academic Editor: Baoxiang Wang

Copyright © 2013 Jiecheng Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiecheng Chen, Dashan Fan, Lijing Sun, and Chunjie Zhang, “Estimates for Unimodular Multipliers on Modulation Hardy Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 982753, 16 pages, 2013. https://doi.org/10.1155/2013/982753.